# SDR VTZA97244

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 894
- System (JASC): 2612 · Fire Detection
- Part: Fire Bell
- Part number: 0218413
- Condition: Loose
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

IAD/RIC - FLT 6316 - DURING TAXI AT 0735 HOURS ON 4-22-97, MADE A SCHEDULED LANDING AT RIC WITH ONE DISCREPANCY WHICH WAS RT ENGINE FIRE BELL DID NOT RING DURING GROUND TEST.  AIRCRAFT WENT TO GATE AT RIC WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND RESECURED BELL TO BASE, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
